MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FIB ANATOMIC LOCK LEFT 8H STE; PLATE, FIXATION, BONE

ZIMMER BIOMET, INC. FIB ANATOMIC LOCK LEFT 8H STE; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Foreign, event occurred in (b)(6).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Not returned to manufacturer.
 
Event or Problem Description
It was reported debris was identified in the sterile package.No further information is available at the time of this reporting.
 
Additional Manufacturer Narrative
It was determined this device did not cause or contribute to a serious injury and has not been identified as a reportable malfunction.Please void this submission.
 
Event or Problem Description

Brand Name
FIB ANATOMIC LOCK LEFT 8H STE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9152045
Report Number0001825034-2019-04400
Device Sequence Number2607384
Product Code HRS
UDI-Device Identifier00887868061974
UDI-Public00887868061974
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number856206008
Device Lot Number408530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/26/2019
Supplement Date Received by Manufacturer12/17/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date12/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1